# SDR 99ZZZX2951

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N520AW
- Make and model: Amd FALCONF
- Aircraft serial: 453
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 54237138010
- Condition: Failed
- Location: Cockpit
- Part time: 697 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, THE ENGINE INDICATOR  CB 1E2 POPPED OUT.  THE N1, N2, ITT, OIL PRESSURE, AND OIL TEMPERATURE INDICATORS LOST POWER.  THE CREW DIVERTED TO A MAINTENANCE FACILITY WHERE THEY FOUND THE N2 GAUGE SHORTED INTERNALLY.  (THIS FAILURE ALSO CAUSED THE DEEC BATTERY CB 92E2 TO OPEN.  REPLACED N2 INDICATOR P/N 5423-713-80-10.  OPS CHECKED OK.  697 HOURS TT ON N2 GAUGE.
